Facebook Pixel
EmpowHER Guest

spotting last for 13 days

By Anonymous November 21, 2014 - 7:30pm
Rate This

I am having spotting since 12 days i consult a doctor sge said it may be the side effect of emeegency contraception but now i m bleeding like menstrual period what may the reason

Add a Comment1 Comments

HERWriter Blogger

Hi Anon,

Thank you for reaching out to EmpowHER with your question! Sometimes periods can act irregular after taking emergency contraception. The hormones in them can affect your period. Spotting is common for many women after they take emergency contraception.

If you are bleeding like your regular menstrual cycle now you should be ok. It sounds like the spotting has stopped and you are back to the schedule of your normal menstrual cycle. Once your period ends, I would keep track of any other spotting as well as the number of days until your next period.

I hope this has helped! Let me know if you have further questions.


November 22, 2014 - 1:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!